# SDR GRAA9612

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT RNO, DISCOVERED THAT THE EMERGENCY FLOOR LIGHTS WAS MISSING 1 EACH RED FLOOR TRACK LENS ASSEMBLY AT THE OVERWING EXITS.  MAINTENANCE REPLACED THE MISSING RED LENS.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM.  OPERATIONALLY CHECKED NORMAL.  AIRCRAFT CHECKED NORMAL.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
